Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How long could a person be on Ativan without having difficulty to stop them ?

How long could a person be on ativan without having difficulty to stop taking them? I am taking four (1mg) per day, 2 in the morning and two in the evening, since a month, before I was taking 2 per day for aabout three months - how should I start cutting back, or does it matter if I continue taking them,since it does help me? I have a severe case of the lingering shingles since two years and I am allergic to most medication so this is what the doctor finally gave me to relax and help sleep at night - I am fortunate that you are online, looking forward to your answer. Thanks so much!
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi cmroberts

i think you should consult physician (internal medicine) or psychiatrist for drug dependence .

should not take such drugs on own.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor